# SDR HALA2018012600015

- Difficulty date: January 24, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 18,877 hours, 2,899 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Transducer
- Part number: 342300M01
- Part serial: AL39974
- Condition: Malfunctioned
- Location: Elevators
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR SERVO FAULT DURING CRUISE, FOLLOWED BY F/CTL PRIM 1 PITCH FAULT FOR 30 SEC,  THEN CLEARED 1MIN,  FOLLOWED BY F/CTR ELEVATOR SERVO FAULT SHOWING LT ELEV B & RT ELEV G AMBER BOXED ON F.CTLPG.   REPLACED THE LT ELEVATOR POS TRANSDUCER IAW AMM 27-98--17, TESTED OK.  REPLACED YELLOW SYS. ELEVATOR SERVO CONTROL UNIT AMM 27-34-51-400-801-A TEST OK.
